# SDR A6WA201240139

- Difficulty date: January 23, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 23,247 hours, 22,010 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED "SMOKE" IN CABIN DURING FLIGHT.  FOUND PACK DUCT CONTAMINATED WITH COMPRESSOR WASH FLUID, MX PERFORMED POST COMPRESSOR WASH RUN IAW SUPP 06-047A AND CLEARING OF CONTAMINATION DUCTING IAW SUPP 09-037A.  NO SMOKE ODOR PRESENT.
